JournalsprimsVol. 26, No. 6pp. 979–1000

Holomorphic and Singular Solutions of Nonlinear Singular First Order Partial Differential Equations

  • Raymond Gérard

    Université Louis Pasteur, Strasbourg, France
  • Hidetoshi Tahara

    Sophia University, Tokyo, Japan
Holomorphic and Singular Solutions of Nonlinear Singular First Order Partial Differential Equations cover
Download PDF

Cite this article

Raymond Gérard, Hidetoshi Tahara, Holomorphic and Singular Solutions of Nonlinear Singular First Order Partial Differential Equations. Publ. Res. Inst. Math. Sci. 26 (1990), no. 6, pp. 979–1000

DOI 10.2977/PRIMS/1195170572